# SDR KCSA202201181006

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26406
- Aircraft time: 100,692 hours, 17,423 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE AT STA 740 L/H AFT SIDE OF TENSION TIE UPPER O/B HOLE CRACKED TO EDGE. FOUND VISUALLY AND VERIFIED WITH HFEC OPEN HOLE AND HFEC SURFACE SCAN
